I was just wondering, the people who are on or have done the HCG injections, how much weight have you lost. How much did you weigh and how tall are you. Also wondering if the lean body holds true, Kevin Trudeau said you wouldn't lose much lean weight. I am starting soon, after my menses. I am 5'7" I weigh 150, want to lose about 20 lbs.
I went to the doctor 4/4/07, but as it was my birthday week I did not start my shots until 4/9/07. I just weighed and have lost 6 pounds in 2 days. I will take my 3rd shot this evening around 5:30pm. My doctor did find out that I have hypothyroidism though and put me on Armour thyroid medication. I cannot believe how good I feel after taking it. Hope you all have great results!
I just started HCG 5000. Last nite was my first shot. It went pretty good. Some seem to come out, I guess I need to hold the needle in longer. I am 6'0'' and Weigh 290lbs. I will keep everybody update on how it goes. I am following a 600 cal a day diet. I am also going to try and work-out until I get to weak only consuming 600 cal. I am long to get to 210 so I have a ways to goes. I will post again next monday. Thanx everyone
I went to the doc 4/4 and started the armour 4/5. truly if i had to make a choice in the hcg and the armour....i would choose the armour. my pain level has decreased and my outlook on life seems to be better. actually, the doc who gave me the rx for armour is the same one who gave me the hcg. he is a most wonderfull man and i have no complaints. i saw a magazine with lots of his patients who have lost lots of weight. i shall continue with him. i drove over 7 hours one way to see him...and then returned home the same day. next time will stay overnight. ill go back in a month.
I used to take prozac and it made all kinds of health issues. I now take 5-htp. (5-Hydroxytryptophan) converts into serotonin like prozac is supposed too with out ill effects and is natural. Every night before bed. I have never had any side effects and feel great. I use NOW brand. They are veg. caps and come in differentt strengths.
The difference between synthroid and armour is Synth is a synthetic hormone where as armour is taken from pig also armour consists of both T3 andT4 hormone where as synthroid doesnt. I hear that a lot of people have much better success with their symptoms with armour over synthroid. hope this helps
I am also on armour for my thyroid and started the HCG shots on 4/4/07. I am still confused on the diet issues. It seems unrealistic to do all the things in the KT book. I lost 3 pounds the first week but I am not sure if I am eating right.
i just got back online...i love the armour and as a matter of fact i lost weight just taking that ... before i started my hcg shots. truly, it has increased my "get-up-and-go" and my body does not ache as it did before. i feel like exercising (though only in small increments of time). but before, all i could do is sleep, eat and then go to work. i am a psych nurse and yes, i know that some of the meds you were taking has side effects of weight gain. however, be sure to let your doc know that you are unhappy with the product and that you want to try something else. take care...
I currently take 90 mg of armor thyroid for hypothyroidsim, and am planning to start the injections monday. I am strongly considering stopping my meds, but wanted to get any opinions from people in the same boat?
if you stopped to do the protocol, do you plan on starting again once you have lost the weight? or does the protocol help to reset the thyroid function as well?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.